# SDR SWAA2013030613390

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 51,301 hours, 30,101 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rub Strip
- Part number: 149A755014
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBSTRIP'S ON PANEL'S 431AL & 431AR ARE CRACKED.  REMOVED AND REPLACED RUBSTRIPS PER SRM.
